MathSciNet Relay Station
MathSciNet bibliographic data
MR115072 (22 #5875) 46.00
Pełczyński, A. A connection between weakly unconditional convergence and weakly completeness of Banach spaces. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 1958 251–253 (unbound insert).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement